# SDR USAA010987

- Difficulty date: July 20, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 46,925 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND LOWER CHORD OUTBOARD FLANGE CORRODED 1 INCHES BY 22 INCH, BS 673-695 RIGHT, BS 693-727 KEEL BEAMS.  CORROSION LEVEL 2 TASK C53-100-01.  REMOVED DAMAGE, INSTALLED REPAIR STRAPS LEFT AND RIGHT SIDE PER EA 69794.  (M)
